# SDR AALA20100821DFW02

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 32,030 hours, 15,072 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Part serial: 109311
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT AUTO PRESSURIZATION CONTROLLER NUMBER 2 FAILED.  NUMBER 1 CONTROLLER ON PLACARD.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE NUMBER 1 CONTROLLER DUE TO VALVE MOTOR FAULT NOT CLEARING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
